# SDR VNAA202412240040

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183380 DISCREPANCY: R/H SIDE WALL SEAT TRACK IS CORRODED BETWEEN F.S. 677 TO F.S. 708. CORRECTIVE ACTION: REMOVED R/H SIDEWALL SEAT TRACK. INSTALLED NEW SERVICEABLE R/H SIDE WALL SEAT TRACK PN: SH670-36255-3 IAW CRJ 700 AMM 53-00-49-400-801-A03              SH670-36255-3
